Polynomial complex Ginzburg-Landau equations in Zhidkov spaces

Journal Title: Математичні Студії - Year 2019, Vol 52, Issue 1

Abstract

We consider the so-called Complex Ginzburg-Landau equations with a polynomial nonlin- earity in the real line. We prove existence results concerned with the initial value problem for these equations in Zhidkov spaces with a new approach using Splitting methods.

Authors and Affiliations

A. Besteiro

Keywords

Related Articles

The Pfeiffer-Lax-Sato type vector field equations and the related integrable versal deformations

We study versal deformatiions of the Pfeiffer-Lax-Sato type vector field equations, related with a centrally extended metrized Lie algebra as the direct sum of vector fields and differential forms on torus.

On convergence of random multiple Dirichlet series

Let Fω(s)=∑∞∥n∥=0f(n)(ω)exp{(λ(n),s)},\ where the exponents λ(n)=(λ(1)n1,…,λ(p)np)∈Rp+, (n)=(n1,…,np)∈Zp+, p∈N, ∥n∥=n1+…+np, and the coefficients f(n)(ω) are pairwise independent random complex variables. In the paper, i...

On boundary behavior of mappings with two normalized conditions

The paper is devoted to a study of mappings with finite distortion that have been recently actively investigated last time. We study the boundary behavior of mappings between two fixed domains in metric spaces, which sat...

Some improvements of criteria of L-index boundedness in direction

In this paper, we improve criteria of boundedness of L-index in direction for entire functions in Cn. They give an estimate of maximum modulus on circles of various radius, maximum modulus by minimum modulus on circle an...

Sλ(I) -convergence of complex uncertain sequence

This study introduces the λI-statistically convergence concepts of complex uncertain sequences: λI% -statistically convergence almost surely (Sλ(I).a.s.), λI-statistically convergence in measure, λI-statistically converg...

Download PDF file
  • EP ID EP673804
  • DOI 10.30970/ms.52.1.55-62
  • Views 67
  • Downloads 0

How To Cite

A. Besteiro (2019). Polynomial complex Ginzburg-Landau equations in Zhidkov spaces. Математичні Студії, 52(1), 55-62. https://europub.co.uk/articles/-A-673804